Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

What causes muscle cramps and spots on legs?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1998
Answered : 4917 Questions
Its hard to explain,my left leg cramps up at the weirde st times,and there are hard spots along the middle of my leg
Posted Fri, 21 Feb 2014 in Bones, Muscles and Joints
Answered by Dr. Vaibhav Gandhi 55 minutes later
Brief Answer: Explained below Detailed Answer: Hello, I have studied your case. Muscle cramps can be reduced by Massaging the cramped muscle with your hands or oil. Drinking plenty of fluids to avoid dehydration. Stretching your leg muscles or riding a stationary cycle. Taking diet rich in calcium and potassium or oral supplements of the same Check your vit B12 and Vit D 3 levels. Hot and cold fomentation to leg. Till time, avoid lifting weights, You can consult physiotherapist for help. Physiotherapy like ultrasound and interferential therapy will give quick relief. Add tab methylcobalamine 1500 mcg once day. Feeling of hard spot can be due to muscle spasm. If hard swelling increases then you may need to further investigate. Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries. Wishing you good health. Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor